# SDR SWAA2024081309096

- Difficulty date: July 3, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP FLANGE OF BS 986.5 FLOOR BEAM RBL 45-RBL 28 AND LBL 44 WL 208<[01] COMPLETED STEP 1; UPDATED TABLE;[02] EDITED STATEMENT;[03] EVALUATED CORROSION ON TOP FLANGE OF BS 986.5 FLOOR BEAM RBL 45-RBL 28 AND LBL 44 WL 208. FOUND TO BE OUT OF LIMITS DUE TO ENTIRE UPPER CHORD OF FLOORBEAM TO HAVE BEEN PREVIOUSLY REPAIRED AND NO SRM ALLOWABLE LIMITS.;[04] REPAIRED FLOOR BEAM AT 986.5 RBL 45-RBL 28 AND LBL 44 WL 208 PER EA M-21-153-00612 (CUSTOMER CARD TTG8Q00UDDLZ).;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.
